Molecular genetic support for the rule of dichotomy in type 2 segmental Darier disease

R. Foelster-Holst, R. G. L. Nellen, J. -M. Jensen, P. Poblete-Gutierrez, P. M. Steijlen, Tobias Schwarz, Rudolf Happle, M. van Geel, J. Frank

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)464-466
JournalBritish Journal of Dermatology
Volume166
Issue number2
DOIs
Publication statusPublished - Feb 2012

Cite this

Foelster-Holst, R., Nellen, R. G. L., Jensen, J. -M., Poblete-Gutierrez, P., Steijlen, P. M., Schwarz, T., Happle, R., van Geel, M., & Frank, J. (2012). Molecular genetic support for the rule of dichotomy in type 2 segmental Darier disease. British Journal of Dermatology, 166(2), 464-466. https://doi.org/10.1111/j.1365-2133.2011.10593.x